# SDR SWIA202157050

- Difficulty date: January 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH ENGINE UPPER TRANSCOWL Z-MEMBER LOOSE AND 1 RIVET HEAD MISSING    (C-CHECK) RO 3/25/2021    REMOVED AND INSTALLED Z- MEMBER AT RH ENGINE UPPER TRANSCOWL. REF: REO 670-54-21-1427, REV -- DATE 2021-02-11. TASK CARD 51-900-1002-SKY COMPLETED.
